# SDR CALA2025022402439

- Difficulty date: February 24, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 97,769 hours, 20,799 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 012N00481
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCIES BETWEEN INSTALLATION DRAWING AND EXISTING FASTENER LOCATIONS DURING LAYOUT OF L1 DOOR SURROUND STRUCTURE DOUBLER PREVENTIVE MODIFICATION L1 DOOR SURROUND STRUCTURE DOUBLER PREVENTIVE MODIFICATION ACCOMPLISHED IAW EA 5330-04213 OP 4 REV D WITH DEVIATIONS PER ECRA 5330-07431. CATEGORIZED AS MAJOR REPAIR ON IHC BASE NON-ROUTINE 2381542 AND RII INSPECTED ON EA. VERIFIED L1 DOOR SURROUND STRUCTURE DOUBLER PREVENTIVE MODIFICATION ACCOMPLISHED IAW EA 5330-04213 OP 4 REV D WITH DEVIATIONS PER ECRA 5330-07431. CATEGORIZED AS MAJOR REPAIR ON IHC BASE NON-ROUTINE 2381542 AND RII INSPE L1 DOOR SURROUND STRUCTURE DOUBLER PREVENTIVE MODIFICATION ACCOMPLISHED IAW EA 5330-04213 OP 4 REV D WITH DEVIATIONS PER ECRA 5330-07431. CATEGORIZED AS MAJOR REPAIR ON IHC BASE NON-ROUTINE 2381542 AND RII INSPECTED ON EA.
